# SDR AALA202412284314

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,501 hours, 14,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE L1 DOOR SLIDE IS PROTRUDING OUT THE BOTTOM OF THE CASING BY THE GIRT BAR AND LOOSE. MAINTENANCE REMOVED AND REINSTALLED L1 SLIDE PACK PER AMM 25-66-01. SLIDE STOWS AS REQUIRED.
